# SDR QXEA2011111101213

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 1,012 hours, 997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A NOTIFIED FLIGHT DECK OF A STRONG ODOR IN BOTH THE FWD GALLEY AND AFT GALLEY.  F/A STATED ODOR STARTED JUST AFTER TAKEOFF AND GOT STRONGER AS THE FLIGHT PROGRESSED.   F/A STATED ODOR STRONG ENOUGH TOWARDS END OF FLIGHT CAUSING NAUSEOUS FEELING.  NO ODOR NOTED IN COCKPIT.  INSPECTED FWD & AFT GALLEYS. NO ODOR NOTED.  INSPECTED ALL CABINETS, NO LEAKAGE.  NO FURTHER DEFECTS NOTED.  ALL TRASH CANS INSPECTED.  NO OTHER DEFECTS.  COULD NOT DUPLICATE. RETURNED TO SERVICE.  NO PARTS REPLACED.
